# SDR DALA2023061404872

- Difficulty date: June 13, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 91,554 hours, 41,903 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6817, DURING THE CURRENT L-CHECK AT BFM, WHILE ACCOMPLISHING INSPECTION OF THE RH WING PYLON DRAG FITTING PER EM 5720-01100-04B AND 5720-01100-05B PRODUCTION REPORTED MULTIPLE CRACK AND CORROSION INDICATIONS IN HOLE #5. CORRECTIVE ACTION: ACCOMPLISHED EA3 609176-14 AD ON L/H WING DRAG-FITTING HOLE #5
